# SDR 2003FA0000740

- Difficulty date: May 23, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N4130W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843204
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part serial: IO218843
- Condition: Cracked
- Location: Engine
- Part time: 507 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAK ON PREEFLIGHT INSPECTION BY STUDENT PILOT.  PRESSURE CHECKED OIL COOLER AND FOUND OIL COOLER LEAKING AT SEM ON TOP.  THIS IS A WEAK AREA ON THE OIL COOLER, COULD BE CAUSED BY VIBRATION AND NOT USING A BACK UP WRENCH WHEN INSTALLING OIL COOLER HOSES.  RECOMMEND FINDING A REPLACEMENT THAT IS MORE DURABLE.
